MathSciNet Relay Station
MathSciNet bibliographic data
MR357503 (50 #9971) 16A64
Bergman, George M. Coproducts and some universal ring constructions. Trans. Amer. Math. Soc. 200 (1974), 33–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement